# SDR TRAX200701862

- Difficulty date: December 3, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR72
- Aircraft serial: 372
- Aircraft time: 30,981 hours, 34,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY LIGHT TRACK HAS A LIGHT OUT AT SEAT 17B.
